The uniqueness for minimal surfaces in S3

Miyuki Koiso

Research output: Contribution to journalArticlepeer-review


We give a sufficient condition on a Jordan curve Γ in the 3-dimensional open hemisphere H of S3 in terms of the Hopf fibering under which Γ spans a unique compact generalized minimal surface in H. The maximum principle for minimal surfaces in S3 is proved and plays an important role in the proof of the uniqueness theorem.

Original languageEnglish
Pages (from-to)193-207
Number of pages15
JournalManuscripta Mathematica
Issue number2
Publication statusPublished - Jun 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'The uniqueness for minimal surfaces in S3'. Together they form a unique fingerprint.

Cite this